MathSciNet Relay Station
MathSciNet bibliographic data
MR1165445 (93i:05133) 05E05 (05E10)
Greene, Curtis Proof of a conjecture on immanants of the Jacobi-Trudi matrix. Linear Algebra Appl. 171 (1992), 65–79.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement